Well hello everyone!!
I have read some of your postings and I just want to let you hear from an older person, at least as far as epilesy is concerned. I have been taking dilantin since I was seven years old, I am now 70. I also take mysoline ( an old drug also). I thank God daily for dilantin and mysoline because I have not had a seizure in many years ( except for a few when my daughter was ill and passed away ). However, some of the things you all talked about with long term use I have experienced. In the last few years my stomach has given me problems but I just never made that connection except I did know that it does a number on your liver. My bones are not good. I am certainly not well coordinated.l I have never been a fast person---move slowly, work slowly, do everything slowly. One of the worst things I have is paranoia, depression, and more and more I want to
keep to myself which probably makes things worse. I could go on but don't want to make this too long. Let me hear from you please.